MathSciNet Relay Station
MathSciNet bibliographic data
MR1473444 (99m:42050) 42C15 (39B99 46E35)
Jia, Rong-Qing Characterization of smoothness of multivariate refinable functions in Sobolev spaces. Trans. Amer. Math. Soc. 351 (1999), no. 10, 4089–4112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement